MathSciNet Relay Station
MathSciNet bibliographic data
MR2282621 45D05
Cui, Minggen; Du, Hong Representation of exact solution for the nonlinear Volterra-Fredholm integral equations. Appl. Math. Comput. 182 (2006), no. 2, 1795–1802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement